Doctor insights on:
Can citalopram help with migraines and headaches or will it make them worse ? And can taking estradiol HRT make migraines, nasal head congestion bad
Migraines: Headaches could be side effects from the medicines but rare with the hormone. The citalopram can be used to prevent migraines. Some women start getting headaches around menopause and they seem to be controlled with the hormone sometimes. Should discuss your case with your doctor. ...Read more
Usually done to provide the hormones that would be deficient upon surgical removal or inactivity or malfunction of a hormone producing gland or organ. The endocrinologist is the medical specialist that specializes amongst other things , in doing just that. Insulin/glucagon-pancreas, thyroid hormone-thyroid, ovaries, testicles, hypothalamus, ...Read more
I have migraines everyday and these zaps I get are more of an electrical jolt they don't feel like headaches or migraines it's a different kind of hrt?
I'm weaning off hrt, have a history of migraines . Woke up w severe positional vertigo followed by dull headache, lasting 2 days in dec. And again in january. One more bout few days ago, feeling spacy.
Completely?: There are several options available for you. Transdermal Estrogens are less likely to cause or worsen migraines. Another another option is vaginal estrogen. You will not get atrophic vaginitis with this option i presented. Clotting factors are increased with oral estrogens. The vaginal estrogen, will however, not provide enough bone protection, so another drug will be needed! ...Read moreSee 1 more doctor answer
SAFE for many women: Hrt (and its reputation and safety) constantly changes as new studies come out. Here is the best review: in patients with no increased risk of breast cancer, heart disease, or blood clots, trans-dermal hrt (patch, cream, gel) is relatively safe, and safe for just a few years, but as few as necessary. An even better review: talk to your own doctor. ...Read moreSee 2 more doctor answers
Recurrent headache: Migraine is a chronic disoeder in which you get recurrent headaches which are moderate to severe in nature in typical headache it is on one sided headache and pulsating in nature and last anywhere from 2 to 72 hours it may have other associated symptoms like nausea&vomiting inreased sensitivity ti light about one in third patients feel an aura. It can be triggered by several different factors. ...Read moreSee 1 more doctor answer
HRT: I presume you mean Hormone Replacement Therapy. Pharmaceutical reps, all nice folk, come often to the doctor with new information about their "wonder" drug. The drugs are almost always very reliable but the doctor really won't know which new product is best for which patient. Take your doctor's advice which may or may not be sound. Free meds will be given but the next lot will likely be expensive ...Read more